# SDR 96ZZZX3036

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 2420 · AC Generation System
- Part: Cooler
- Part number: 15844000A
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS/PHO - FLT 1787 - AIR TURNBACK.  ON TAKEOFF, NR 2 GENERATOR DROPPED OFF-LINE FOLLOWED BY ECAM LOW OIL PRESSURE.  REMOVED AND REPLACED NR 2 IDG.  OPS GOOD ON RUN-UP.  REMOVED AND REPLACED COOLER.  LEAK CHECK GOOD NO GROUND RUN.  REFERENCE:  OPERATOR CONTROL NR:  AWXA960040.
